View : 10 Download: 0

ON ∞-COMPLEX SYMMETRIC OPERATORS

Title
ON ∞-COMPLEX SYMMETRIC OPERATORS
Authors
Chō M.Ko E.Lee J.E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2018
Journal Title
Glasgow Mathematical Journal
ISSN
0017-0895JCR Link
Citation
vol. 60, no. 1, pp. 35 - 50
Publisher
Cambridge University Press
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper, we study spectral properties and local spectral properties of ∞-complex symmetric operators T. In particular, we prove that if T is an ∞-complex symmetric operator, then T has the decomposition property (δ) if and only if T is decomposable. Moreover, we show that if T and S are ∞-complex symmetric operators, then so is T-S. © 2017 Glasgow Mathematical Journal Trust.
DOI
10.1017/S0017089516000550
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE